# SDR ABXA20251005246

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 88,958 hours, 27,797 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 4 CHECK  IN OSCODA MICHIGAN (OSC), KALITTA MAINTENANCE  FOUND   R/H HORZ STAB LOWER SKIN HAS AREA OF DELAMINATION AT AUX SPAR STA 243 JM-30.FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED LOWER SKIN PANEL IAW B767-300 SRM 51-40-02.
